# SDR ABXA000016

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767-200
- Aircraft serial: 22785
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 80312701
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,844 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S AND FIRST OFFICER'S OXYGEN REGULATOR ABNORMAL OPERATION.  REPLACED LOWER OXYGEN BOTTLE REGULATOR.  PRESSURIZED AIRCRAFT AND  CHECKED OXYGEN REGULATOR AND MASKS FOR FLOW.  OPS CHECKED GOOD.
